Brazilian Journal of Probability and Statistics

Fractional backward stochastic variational inequalities with non-Lipschitz coefficient

Katarzyna Jańczak-Borkowska

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove the existence and uniqueness of the solution of backward stochastic variational inequalities with respect to fractional Brownian motion and with non-Lipschitz coefficient. We assume that $H>1/2$.

Article information

Braz. J. Probab. Stat., Volume 33, Number 3 (2019), 480-497.

Received: September 2017
Accepted: March 2018
First available in Project Euclid: 10 June 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Backward stochastic differential equation fractional Brownian motion backward stochastic variational inequalities subdifferential operator


Jańczak-Borkowska, Katarzyna. Fractional backward stochastic variational inequalities with non-Lipschitz coefficient. Braz. J. Probab. Stat. 33 (2019), no. 3, 480--497. doi:10.1214/18-BJPS398.

Export citation


  • Aïdara, S. and Sow, A. B. (2016). Generalized fractional BSDE with non Lipschitz coefficients. Afrika Mathematica 27, 443–455.
  • Bihari, I. (1956). A generalization of a lemma of Bellman and its application to uniqueness problem of differential equations. Acta Mathematica Academiae Scientiarum Hungaricae 7, 71–94.
  • Borkowski, D. (2010). Smoothing, enhancing filters in terms of backward stochastic differential equations. In Computer Vision and Graphics. Lect. Notes Comput. Sci. 6374, 233–240.
  • Borkowski, D. and Jańczak-Borkowska, K. (2016). Generalized backward stochastic variational inequalities driven by a fractional Brownian motion. Brazilian Journal of Probability and Statistics 30, 502–519.
  • Dai, W. and Heyde, C. C. (1996). Itô formula with respect to fractional Brownian motion and its application. Journal of Applied Mathematics and Stochastic Analysis 9, 439–448.
  • Decreusefond, L. and Üstünel, A. S. (1999). Stochastic analysis of the fractional Brownian motion. Potential Analysis 10, 177–214.
  • Duncan, T. E., Hu, Y. and Pasik-Duncan, B. (2000). Stochastic calculus for fractional Brownian motions. I. Theory. SIAM Journal on Control and Optimization 38, 582–612.
  • El Karoui, N., Peng, S. and Quenez, M. C. (1997). Backward stochastic differential equations in finance. Mathematical Finance 7, 1–71.
  • Hamadéne, S. and Lepeltier, J. P. (1995). Zero-sum stochastic differential games and backward equations. Systems & Control Letters 24, 259–263.
  • Hu, Y. (2005). Integral transformations and anticipative calculus for fractional Brownian motions. Memoirs of the American Mathematical Society 175(825).
  • Jańczak-Borkowska, K. (2013). Generalized BSDEs driven by fractional Brownian motion. Statistics & Probability Letters 83, 805–811.
  • Lin, S. J. (1995). Stochastic analysis of fractional Brownian motions. Stochastics and Stochastics Reports 55, 121–140.
  • Mao, X. (1995). Adapted solutions of backward stochastic differential equations with non-Lipschitz coefficients. Stochastic Processes and Their Applications 58, 281–292.
  • Maticiuc, L. and Nie, T. (2015). Fractional backward stochastic differential equations and fractional backward variational inequalities. Journal of Theoretical Probability 28, 337–395.
  • Nualart, D. (2006). The Malliavin Calculus and Related Topics, 2nd ed. Berlin: Springer.
  • Pardoux, É. and Peng, S. (1990). Adapted solutions of a backward stochastic differential equation. Systems & Control Letters 14, 55–61.
  • Pipiras, V. and Taqqu, M. (2000). Integration questions related to fractional Brownian motion. Probability Theory and Related Fields 118, 251–291.
  • Wang, Y. and Huang, Z. (2009). Backward stochastic differential equations with non-Lipschitz coefficients. Statistics & Probability Letters 79, 1438–1443.
  • Wang, Y. and Wang, Z. (2003). Adapted solutions of backward SDE with non-Lipschitz coefficients. Chinese Journal of Applied Probability and Statistics 19, 245–251 (in Chinese).